# SDR DHL2007786504

- Difficulty date: March 28, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N756AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT LIGHTENING HOLE, RT LOWER TORQUE BOX STA 1329.  STOPPED DRILLED 0.250" DIAMETER HOLE AT LIGHTENING HOLE RT LOWER TORQUE BOX STA 1329 IAW B727 SRM 51-40-2.  NDT C/W HFEC FOR CRACK STOP VERIFED, IAW B727 NDTM, PT6 51-00-00 FIG 23.  FABRICATED DOUBLER REPAIR AT LIGHTENING HOLE RT LOWER TORQUE BOX STA 1329 MATERIAL USED 7075T6 .040 PO NR 9003110 SIZE 5 3/4" BY 3 1/2" IAW B727 SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1.  TREATED ALODINE AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR AT LIGHTENING HOLE STA 1329 IAW B727 SRM 51-30-2.
